# SDR ASOA2015072713571

- Difficulty date: July 27, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 31,123 hours, 28,798 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Bent
- Location: Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EDGE OF PAX DOOR SKIN AND SEAL RETAINER IS BENT AT AREA ADJACENT TO PROXIMITY SWITCH.  REMOVED LOWER CENTER PAX DOOR SEAL RETAINER IAW SRM 51-42-13.  LOCATED, DRILLED & INSTALLED PAX DOOR SEAL RETAINER IAW SRM 51-40-11-00, 51-42-13-00 & REO 601R-52-11-915 AND REO 601R-52-11-915. COMPLIED WITH EC/TC REO 601R-52-11-915 IAW REO 601R-52-11-915.
